MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA25-80/I16-40
Medical Device Problem Codes Off-Label Use (1494); Lack of Effect (4065)
Health Effect - Clinical Codes Abdominal Pain (1685); Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 01/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies have been requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with implant of an afx2 bifurcated stent graft (bsg) on (b)(6) 2021.The patient presented with abdominal pain and slight aneurysm sac growth on (b)(6) 2026.On (b)(6) 2026, the physician elected to reline the afx2 bsg with an alto stent graft system.The patient is stable on telemetry floor and expected to be released the following day.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the aneurysm enlargement complaint is unconfirmed.The indeterminate endoleak and additional endovascular procedure complaints are confirmed.This is moderately consistent with the reported adverse event/incident.The initial procedure was off-label, as the device was used outside the ifu-specified treatment range for a penetrating aortic ulcer and dissection.It is unclear if this contributed to the reported indeterminate endoleak.Device, user, procedure or anatomy relatedness of complaint could not be determined.No procedure related harms were identified.The final patient status was reported as stable.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b6: relevant tests and lab data has been updated.G3: date received by manufacturer has been updated.H6: investigation type codes: remove code 4118.H6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key24328439
Report Number3011063223-2026-00014
Device Sequence Number13263235
Product Code MIH
UDI-Device Identifier00818009014733
UDI-Public(01)00818009014733(17)240210
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/10/2024
Device Model NumberBEA25-80/I16-40
Device Lot Number2425411003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale